Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 3, 2011, 3:20 AM CDT for 46 counties in Texas. It took effect at Apr 3, 2011, 10:00 AM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2011, 3:20 AM CDT (08:20 UTC)
- In effect from
- Apr 3, 2011, 10:00 AM CDT
- Expired
- Apr 4, 2011, 6:00 PM CDT
- In force
- 32 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1108 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
187 WWUS74 KFWD 030820 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 320 AM CDT SUN APR 3 2011 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS FROM 10 AM UNTIL MIDNIGHT... .A SURFACE LOW WILL DEEPEN ACROSS THE PLAINS TODAY AND RESULT IN A TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS. SOUTHERLY WINDS WILL INCREASE BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40 MPH. THE WIND WILL REMAIN STRONG THIS EVENING...BUT WILL DECREASE SLIGHTLY AFTER MIDNIGHT. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031700- /O.NEW.KFWD.WI.Y.0006.110403T1500Z-110404T0500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 320 AM CDT SUN APR 3 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CDT TONIGHT. A SOUTH WIND BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40 MPH WILL PREVAIL FROM MID MORNING THROUGH THIS EVENING. WIND SPEEDS WILL ONLY DECREASE SLIGHTLY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
6 follow-up statements
431 WWUS74 KFWD 031632 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1132 AM CDT SUN APR 3 2011 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS UNTIL MIDNIGHT... .A DEEP SURFACE LOW ACROSS THE PLAINS HAS RESULTED IN A TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS. SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40 MPH WILL OCCUR. THE WIND WILL REMAIN STRONG THIS EVENING...BUT WILL DECREASE SLIGHTLY AFTER MIDNIGHT. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040045- /O.CON.KFWD.WI.Y.0006.000000T0000Z-110404T0500Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1132 AM CDT SUN APR 3 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. A SOUTH WIND BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40 MPH WILL PREVAIL THROUGH THIS EVENING. WIND SPEEDS WILL ONLY DECREASE SLIGHTLY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
666 WWUS74 KFWD 032301 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 601 PM CDT SUN APR 3 2011 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 5 PM CDT MONDAY... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040500- /O.EXT.KFWD.WI.Y.0006.000000T0000Z-110404T2200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 601 PM CDT SUN APR 3 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CDT MONDAY... SOUTH WINDS BETWEEN 20 AND 30 MPH WITH SOME GUSTS OF 35 TO 40 MPH WILL PREVAIL OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT. THIS COLD FRONT IS EXPECTED TO MOVE THROUGH NORTH TEXAS MONDAY MORNING AND WINDS BEHIND THE FRONT WILL BE FROM THE NORTH AT 25 TO 30 MPH. WINDS WILL BEGIN TO DIMINISH AFTER 5 PM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
258 WWUS74 KFWD 040432 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1132 PM CDT SUN APR 3 2011 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 5 PM CDT MONDAY... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041000- /O.CON.KFWD.WI.Y.0006.000000T0000Z-110404T2200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1132 PM CDT SUN APR 3 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT MONDAY. SOUTH WINDS BETWEEN 20 AND 30 MPH WITH SOME GUSTS OF 35 TO 40 MPH WILL PREVAIL OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT. THIS COLD FRONT IS EXPECTED TO MOVE THROUGH NORTH TEXAS MONDAY MORNING AND WINDS BEHIND THE FRONT WILL BE FROM THE NORTH AT 25 TO 30 MPH. WINDS WILL BEGIN TO DIMINISH AFTER 5 PM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
972 WWUS74 KFWD 040916 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 416 AM CDT MON APR 4 2011 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 5 PM CDT THIS AFTERNOON... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041700- /O.CON.KFWD.WI.Y.0006.000000T0000Z-110404T2200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 416 AM CDT MON APR 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... A NORTHWEST WIND BETWEEN 20 AND 30 MPH WITH SOME GUSTS TO 40 MPH WILL PREVAIL TODAY BEHIND A STRONG COLD FRONT. WINDS WILL BEGIN TO DIMINISH AFTER 5 PM THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
067 WWUS74 KFWD 041636 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1136 AM CDT MON APR 4 2011 ...A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 6 PM CDT THIS EVENING... TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-042300- /O.EXT.KFWD.WI.Y.0006.000000T0000Z-110404T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1136 AM CDT MON APR 4 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG NORTHWEST AND NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE INTO THE EARLY EVENING HOURS. SOME LOCATIONS MAY EXPERIENCE AN ISOLATED GUST UP TO 50 MPH. WIND SPEEDS ARE EXPECTED TO DECREASE AROUND 6 PM AND FALL TO LESS THAN 10 MPH TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 82/JLD
602 WWUS74 KFWD 042255 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 555 PM CDT MON APR 4 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-050000- /O.EXP.KFWD.WI.Y.0006.000000T0000Z-110404T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 555 PM CDT MON APR 4 2011 ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... WINDS ACROSS NORTH TEXAS CONTINUE TO DIMINISH. NORTHWEST WINDS 15 TO 25 MPH WILL DECREASE TO AROUND 10 MPH AFTER SUNSET. $$ DUNN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 3, 3:09 AM CDT, 11 minutes earlier.
Area forecast discussion, Apr 3, 3:09 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 309 AM CDT SUN APR 3 2011 .DISCUSSION... A STRONG SURFACE LOW WILL DEEPEN ACROSS THE PLAINS TODAY AND RESULT IN A VERY WINDY AND WARM DAY ACROSS THE REGION. KFWS VAD CONTINUES TO INDICATE 50+ KNOTS IN THE LOWEST FEW THOUSAND FEET EARLY THIS MORNING. THE COMBINATION OF MOMENTUM TRANSFER THROUGH BOUNDARY LAYER MIXING AND A TIGHT PRESSURE GRADIENT WILL YIELD SOUTHERLY WINDS IN THE 20 TO 30 MPH RANGE TODAY WITH GUSTS AROUND 40 MPH. THE STRONG WINDS WILL CONTINUE THROUGH THE EVENING HOURS WITH ONLY A SLIGHT DECREASE IN SPEED OVERNIGHT. THEREFORE...WE WILL ISSUE A WIND ADVISORY FOR ALL ZONES FROM 10 AM THIS MORNING UNTIL MIDNIGHT TONIGHT. LATER SHIFTS MAY NEED TO EXTEND THE ADVISORY THROUGH THE NIGHT OF EVEN INTO MONDAY. IT DOES APPEAR THAT THE DRY LINE WILL REACH THE EXTREME WESTERN ZONES OF NORTH TEXAS LATE THIS AFTERNOON. THEREFORE...WE WILL ISSUE A RED FLAG WARNING TO HIGHLIGHT THE CRITICAL FIRE WEATHER CONDITIONS. THE SURFACE LOW WILL LIFT INTO THE MIDWEST OVERNIGHT AND ALLOW A COLD FRONT TO SWEEP ACROSS THE REGION. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT WITH THE BEST STORM CHANCES NORTH OF THE REGION IN THE VICINITY OF THE BEST DYNAMICS FROM A PASSING MID LEVEL TROUGH. A LIMITING FACTOR FOR STORM DEVELOPMENT ACROSS NORTH TEXAS WILL BE A STRONG CAP. IT DOES APPEAR THAT THE BEST CHANCE FOR STORMS ACROSS NORTH TEXAS WILL BE EAST OF INTERSTATE 35 MONDAY MORNING WITH THE BEST SEVERE POTENTIAL NORTH OF INTERSTATE 20 WHERE THE CAP IS MOST LIKELY TO BREAK. DOWNBURST WINDS AND SOME HAIL WILL BE THE PRIMARY HAZARDS. IF STORMS DO DEVELOP...RAINFALL WILL NOT BE SUFFICIENT TO PUT A DENT IN THE RAINFALL DEFICIT. THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST MONDAY MORNING AS MUCH DRIER AIR MOVES IN BEHIND THE COLD FRONT. THE COMBINATION OF STRONG AND GUSTY WINDS BEHIND THE FRONT AND DRIER AIR WILL ELEVATE THE GRASS FIRE DANGER MONDAY. THEREFORE...WE WILL ISSUE A FIRE WEATHER WATCH FOR ALL ZONES. WIND SPEEDS WILL DECREASE MONDAY NIGHT AS SURFACE HIGH PRESSURE SETTLES OVER THE REGION. THE REMAINDER OF THE WEEK WILL SEE INCREASING LOW LEVEL MOISTURE IN RESPONSE TO ANOTHER DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. THE ONLY SLIGHT CHANCE FOR RAIN/THUNDERSTORMS WILL BE IN THE EAST ON THURSDAY WHEN A SHORT WAVE ROTATES ACROSS THE REGION. THE GFS AND THE ECMWF BOTH INDICATE A CHANCE FOR SHOWERS AND THUNDERSTORMS NEXT SUNDAY. TEMPERATURES THROUGH THE WEEK WILL BE WARM WITH HIGHS MAINLY IN THE 80S...EXCEPT FOR SOME 60S AND 70S ON MONDAY AND TUESDAY. LOWS WILL BE GENERALLY IN THE 60S...EXCEPT FOR UPPER 30S TO MIDDLE 40S TUESDAY MORNING AND MAINLY 50S WEDNESDAY MORNING. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 88 60 69 46 78 / 5 30 10 5 0 WACO, TX 85 66 73 41 77 / 5 30 30 5 0 PARIS, TX 86 58 67 39 72 / 5 40 40 5 0 DENTON, TX 85 57 69 41 79 / 5 20 10 5 0 MCKINNEY, TX 83 57 68 39 74 / 5 30 10 5 0 DALLAS, TX 85 59 70 48 76 / 5 30 10 5 0 TERRELL, TX 85 61 70 41 74 / 5 40 20 5 0 CORSICANA, TX 86 64 72 44 73 / 5 40 30 5 0 TEMPLE, TX 85 65 73 41 76 / 5 30 30 5 0 MINERAL WELLS, TX 90 57 71 41 77 / 5 20 5 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THIS EVENING THROUGH MONDAY EVENING FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT CDT TONIGHT FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR TXZ100-115-129. && 75/79
Hazardous weather outlook, Apr 2, 3:33 PM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 333 PM CDT SAT APR 2 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 333 PM CDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG SOUTH WINDS ARE EXPECTED ON SUNDAY WITH WIND GUSTS UP TO 40 MPH POSSIBLE. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ALONG AND WEST OF A GOLDTHWAITE TO NOCONA LINE SUNDAY AFTERNOON...AND A FIRE WEATHER WATCH IS IN EFFECT WEST OF AN EASTLAND TO MINERAL WELLS...JACKSBORO LINE. THERE IS A CHANCE OF THUNDERSTORMS LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON ACROSS ALL OF NORTH TEXAS. THE BEST CHANCES FOR STORMS WILL BE EAST OF INTERSTATE 35. SOME SEVERE STORMS ARE POSSIBLE WITH HAIL AND DAMAGING WINDS AS THE MAIN THREAT. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE NORTH OF INTERSTATE 20. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS EASTERN PORTIONS OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 82/JLD
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:29 AM CDT | Fire Weather Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 12 hr |
| Apr 3, 4:29 AM CDT | Red Flag Warning | FWD | Eastland, Stephens, Young | 16 hr |
| Apr 3, 4:05 PM CDT | Red Flag Warning | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.